So ... 11:16 EST ... Labor day
getting worse and worse ... I am off cefdinir, that nasty drug for infection that got my face looking the way it does now. Soon I will be off to emergency room ... I have developed yeast infection from that antibiotic, and from that yeast infection I got urinary tract infection that can lead to kidney infection. Beautiful. Since it's labor day ... everyone is closed and I all I have left is the er. Please someone shoot me it is getting worse and worse minute by minute. School starts tomorrow. Oh, did I add that ever since I started that stupid antibiotic couple of weeks ago and ended a coule of days ago I have I real bad case of diharia too? Could it possibly get any worse?
My boyfriend went to get me bacon egg and cheese sandwich ... my comfort food. Well as you can guess I have been crying all morning. I am dropping out of one class so not to many peole could see me like this. That puts me at two classes in school and two online. Best I could do. Forget the gym, I won't show my face like this to anyone. Yup. My life ... hell.